# SDR ASAA2019082130566

- Difficulty date: August 21, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,073 hours, 13,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL ON L/S FS 540 I/B FWD AND AFT SIDE IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED PANEL IAW SRM 51-40-02-0G-0.
